# SDR CALA2017071002186

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 76,549 hours, 28,855 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: False Indication
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE SHOWS ARMED EVEN THOUGH IT’S NOT. CLEANED ARM/DISARM CLEANED ARM/DISARM INDICATOR ON MED 1R. OPS CHECK NORMAL.
